# SDR P4YA22808

- Difficulty date: February 25, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N955BW
- Make and model: Frchld SA227DC
- Aircraft serial: DC821B
- Aircraft time: 25,029 hours, 26,347 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Burned Out
- Location: Cockpit
- Component: Indicator
- Component part number: 2782186017
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LANDING GEAR WAS SELECTED DOWN WITH NO NOSE LANDING GEAR INDICATION TO INDICATE "DOWN & LOCKED".  AIRCRAFT DECLARED AN EMERGENCY AND LANDED SAFELY.  NOSE LANDING GEAR INDICATOR LAMP WAS FOUND TO BE "BURNED OUT" AND WAS REPLACED.  LANDING GEAR SYSTEM RETRACTION TEST PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
